# SDR MASA200601163

- Difficulty date: April 22, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N37208
- Make and model: Cndair CL6002B19
- Aircraft serial: 7208
- Aircraft time: 19,561 hours, 15,588 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Damaged
- Location: Yoke
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YAW DAMP NR 1 DISENGAGE AND WOULD NOT RE-ENGAGE.  MX REPAIRED WIRE IN YOKE TO SYNC SWITCH.
